MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG INS TRL CURVD12.5MMSZ4; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG INS TRL CURVD12.5MMSZ4; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961362
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 4x12.5 curved insert trial broke upon removal.The anterior lip broke.All pieces removed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with the reported event was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG INS TRL CURVD12.5MMSZ4
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7886704
Report Number1818910-2018-69701
Device Sequence Number192441
Product Code LXH
UDI-Device Identifier10603295237389
UDI-Public10603295237389
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961362
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1